RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 184, Number 2, Pages 253–268 (Mi tmf8859)  

This article is cited in 2 scientific papers (total in 2 papers)

Periodic Toda chain with an integral source

B. A. Babajanov, A. B. Khasanov

Urgench State University, Urgench, Uzbekistan

Abstract: We use the inverse spectral transform method to integrate the periodic Toda chain with an integral source.

Keywords: Toda chain, discrete Hill operator, integral source, inverse spectral problem, trace formula

DOI: https://doi.org/10.4213/tmf8859

Full text: PDF file (417 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 184:2, 1114–1128

Bibliographic databases:

Received: 22.01.2015
Revised: 19.03.2015

Citation: B. A. Babajanov, A. B. Khasanov, “Periodic Toda chain with an integral source”, TMF, 184:2 (2015), 253–268; Theoret. and Math. Phys., 184:2 (2015), 1114–1128

Citation in format AMSBIB
\Bibitem{BabKha15}
\by B.~A.~Babajanov, A.~B.~Khasanov
\paper Periodic Toda chain with an~integral source
\jour TMF
\yr 2015
\vol 184
\issue 2
\pages 253--268
\mathnet{http://mi.mathnet.ru/tmf8859}
\crossref{https://doi.org/10.4213/tmf8859}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3399678}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...184.1114B}
\elib{http://elibrary.ru/item.asp?id=24073864}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 184
\issue 2
\pages 1114--1128
\crossref{https://doi.org/10.1007/s11232-015-0321-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000361532600005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84942154608}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8859
  • https://doi.org/10.4213/tmf8859
  • http://mi.mathnet.ru/eng/tmf/v184/i2/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Babajanov, A. B. Khasanov, “Integration of equation of Toda periodic chain kind”, Ufa Math. J., 9:2 (2017), 17–24  mathnet  crossref  isi  elib
    2. B. Babajanov, M. Feckan, G. Urazboev, “On the periodic Toda lattice hierarchy with an integral source”, Commun. Nonlinear Sci. Numer. Simul., 52 (2017), 110–123  crossref  mathscinet  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:123
    Full text:11
    References:19
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019